# SDR AWXA200501179

- Difficulty date: September 19, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6546592
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK, DISCOVERED CORROSION ON THE AFT CARGO COMPARTMENT RT TIE DOWN TRACK AT BS 945, BL 13.8R AND WL 158.  MAINTENANCE TRIMMED OUT CORROSION ON TIE DOWN TRACK IAW (EO) NR 03-5300-05277-SS2.  FABRICATED REPAIR ANGLES AND FILLERS IAW EO 03-5300-05277-SS2.  INSTALLED FABRICATED REPAIR PARTS IAW EO 03-5300-05277-SS2.
